# SDR REXA2013092202150

- Difficulty date: September 22, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Depressor
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SEAL DEPRESSOR CORRODED.  R & R WITH NEW SERVICE DOOR LOWER SEAL IAW SRM 51-42-06.  PN HST10AG5-4, MS20470AD5-6, REF 409 362943, 409A142620 AND 14300, PN NAS1097AD5-5, SH670-31412-7.
